Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Side-Effects

Posted Oct 07 2009 10:01pm
There are some pros and cons pertaining medications. You may have experienced it yourself as well; they may cure one condition, but can cause another. I am mainly talking about the side-effects that can occur.

My patient information on my monthly 'bone-booster' informed me of stomach problems which apparently are a quite common side-effect. Well, I have not been feeling very spiffy lately; my stomach is doing somersaults at times. So far, the only result has been that I feel kind of nauseous and have a lack of appetite.

If that is all it will be causing me, then I am not complaining. I have the hope that it will get better over time. If not, we may have to figure out something else. That reminds me of my grandfather's medications. He had a tray full of pills he had to take every day. Only a few were for his Asthma and the rest were to counteract all the side-effects.

I don't believe there is either such a thing as the perfect, man-made medication or solution, when it comes to our health and healthy living. There are always pros and cons to it; simply because we are human beings and never will be perfect in this life.

God knew that and because of His great love for us, He gave us His most precious and perfect Gift!

2 Samuel 22:31
As for God, His way is perfect; The word of the LORD is proven; He is a shield to all who trust in Him.
Post a comment
Write a comment:

Related Searches